Instability of the Dirichlet problem for Hamilton-Jacobi equation

Kewei Zhang

Research output: Contribution to journalArticle

Abstract

We show the instability of solutions of the Dirichlet problem for Hamilton-Jacobi equations under quite general conditions.

Original languageEnglish
Pages (from-to)311-319
Number of pages9
JournalBulletin of the Australian Mathematical Society
Volume55
Issue number2
Publication statusPublished - Apr 1997

Fingerprint Dive into the research topics of 'Instability of the Dirichlet problem for Hamilton-Jacobi equation'. Together they form a unique fingerprint.

  • Cite this